# SDR USAA2010101492286

- Difficulty date: October 7, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 53,135 hours, 20,426 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20014
- Part serial: 0001
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - DELAMINATION ON OUTER SKIN OF RIGHT VERTICAL STABILIZER FORWARD TORQUE BOX PANEL.  INSTALLED SERVICEABLE RIGHT VERTICAL STABILIZER FORWARD TORQUE BOX PANEL.
